# SDR UIEA201000006

- Difficulty date: January 30, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 47,704 hours, 7,409 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT - SKIN UPPER SURFACE OF FWD CARGO BELOW SKIN STA. 695, S46R-S47R.  REPAIRED THE DAMAGED AREA IAW 747-400F SRM 53-00-01 REPAIR 6 REV 53 REPEAT INSPECTION ON THE FOLLOWING METHOD EXTERNAL HFEC INTERVAL 6.000 FLIGHT CYCLES PER EO NR 4453A326.  CONDITION CHECK NORMAL.
